# SDR 95ZZZX6066

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2738G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1511
- Engine: Pwa R985AN14B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SB9RU3
- Condition: Gear Flated
- Location: Lt Mag
- Component: Bosch
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTED PARTIAL LOSS OF POWER ON TAKEOFF.  TROUBLESHOT TO LEFT MAGNETO, STRIPPED DISTRIBUTOR GEAR.  REPLACED LEFT MAGNETO WITH OVERHAULED UNIT.  GROUND RUN AND OPERATIONAL CHECK GOOD.
